Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 17, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 5, 2022, 12:29 AM CDT for Greene County, Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2022, 12:29 AM CDT (05:29 UTC)
- Expired
- May 5, 2022, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Greene County, MO
The radar
The Springfield radar (KSGF), 16 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 12:42 AM CDT | HEAVY RAIN 1.97 | 3 Nne Battlefield, MO | BROADCAST MEDIA REPORT OF 1.97 INCHES OF STORM TOTAL RAINFALL MEASURED SO FAR. |
| May 5, 1:35 AM CDT | FLOOD | 2 Ene Galloway, MO | LAW ENFORCEMENT REPORTED WATER OVER THE ROADWAY ON FARM ROAD 193. |
| May 5, 1:59 AM CDT | FLASH FLOOD | 3 Nne Springfield, MO | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 NNE SPRINGFIELD. LAW ENFORCEMENT REPORTED A STALLED VEHICLE ON GLENSTONE AVE AND KEARNEY ST. DUE TO FLOODED ROADWAYS, WHICH HAS LED TO ROAD CLOSURE. |
| May 5, 1:59 AM CDT | FLASH FLOOD | 3 Nne Springfield, MO | LAW ENFORCEMENT REPORTED A WATER RESCUE AT GLENSTONE AVE AND KEARNEY ST. |
| May 5, 2:51 AM CDT | FLOOD | 3 Sw Glidewell, MO | WIDESPREAD FLOODING IS OCCURRING ACROSS GREENE COUNTY WITH NUMEROUS ROAD CLOSURES BEING REPORTED. |
| May 5, 3:32 AM CDT | FLOOD | 4 W Springfield, MO | EMERGENCY MANAGER REPORTED WATER OVER THE ROAD AT WILSONS CREEK NEAR FARM RD 146 AND FARM RD 123. |
| May 5, 5:36 AM CDT | FLASH FLOOD | 4 Nnw Battlefield, MO | LAW ENFORCEMENT REPORTED A WATER RESCUE ON FARM RD. 156. |
| May 5, 6:14 AM CDT | FLOOD | 4 W Fair Grove, MO | MO-CC CLOSED DUE TO FLOODING. |
| May 5, 6:34 AM CDT | FLASH FLOOD | 1 Nw Battlefield, MO | LAW ENFORCEMENT REPORTED A WATER RESCUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 90 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
771
WGUS53 KSGF 050529
FFWSGF
MOC077-051130-
/O.NEW.KSGF.FF.W.0017.220505T0529Z-220505T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1229 AM CDT Thu May 5 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Greene County in southwestern Missouri...
* Until 630 AM CDT Thursday.
* At 1229 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Republic, Battlefield, Strafford, Willard, Fair
Grove, Brookline and Glidewell.
This includes the following low water crossings...
Wilson Creek at Farm Road 156, Sac River at County Road 1247,
Clear Creek at Farm Road 87, Cabin Creek at Cabin Creek Road and
Wilson Creek at Farm Road 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3709 9307 3710 9361 3728 9361 3742 9319
3742 9307 3727 9308 3727 9307
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
KP1 follow-up statement
302
WGUS73 KSGF 050706
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
206 AM CDT Thu May 5 2022
MOC077-051130-
/O.CON.KSGF.FF.W.0017.000000T0000Z-220505T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-
206 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS
MORNING FOR GREENE COUNTY...
At 206 AM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 1 and 3 inches
of rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Republic, Battlefield, Strafford, Willard, Fair
Grove, Brookline and Glidewell.
This includes the following low water crossings...
Wilson Creek at Farm Road 156, Sac River at County Road 1247,
Clear Creek at Farm Road 87, Cabin Creek at Cabin Creek Road and
Wilson Creek at Farm Road 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3709 9307 3710 9361 3728 9361 3742 9319
3742 9307 3727 9308 3727 9307
FLASH FLOOD...OBSERVED
$$
KPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 5, 12:29 AM CDT, 0 minutes earlier.
Area forecast discussion, May 5, 12:29 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1229 AM CDT Thu May 5 2022
...AVIATION UPDATE...
Key Messages:
1. Showers and thunderstorms will continue to impact our area
into Thursday night.
2. Flood risk increases tonight as excessive rainfall is possible
across the area.
3. A few strong to severe storms are possible Thursday afternoon
across far southern Missouri. Damaging wind gusts and large hail
are the primary hazards.
4. Significant warmup is in the forecast for next week.
.SHORT TERM...(This evening through Thursday)
Issued at 121 PM CDT Wed May 4 2022
A deep upper-level disturbance has been making its way across the
High Plains this morning and afternoon which has helped draw the
surface warm front across Oklahoma and the Texas panhandle
northward. A southeasterly jet has advected moisture to fuel this
morning's and afternoon's precipitation. Most if not all of these
storms should remain sub- severe given the lack of deep
instability, but some small hail and rainfall rates around an inch
per hour are possible in the smallest storms. Southern Missouri
may see some relief in the precip late this afternoon and evening
before the low-level jet strengthens tonight and brings another
round of widespread showers and storms. The flood risk will be the
greatest tonight as an additional 1 to 2 inches of rain are
possible over already- saturated areas. A marginal risk exists for
quarter size hail and wind gusts up to 60 mph as somewhat better
instability build over SW Missouri and SE Kansas.
Storms chances will bleed into Thursday morning as the warm front
continues to slowly lift northward. At this point, CAMs are in
considerable disagreement in the speed and positioning of the warm
front, and therefore, the severe threat. The latest guidance has
trended toward a more southward solution, keeping the warm front
south of the MO-AR border through mid-morning. Additionally,
lingering convection in the morning may keep the environment
worked over and suppress any significant instability. In this
scenario, sufficient surface heating and destabilization would
likely not be enough for discrete supercell development before the
linear MCS ahead of the trailing cold front dominates.
Nonetheless, deep shear and sufficient instability could result
in damaging winds and large hail. If discrete supercells are able
to form, an isolated tornado is possible across far SE Missouri.
Lingering showers and storms should exit east out of our area by
Thursday night. Models are even indicating that much of our CWA
may see a dry punch late afternoon/early evening.
.LONG TERM...(Friday through Wednesday) Issued at 121 PM CDT Wed
May 4 2022
Friday will bring much-needed relief with drier conditions. Clouds
should begin to clear out throughout the afternoon and evening as
the surface low pushes northeastward out of our area. Upper-level
ridging looks to take hold for the weekend, making way for a
marked warming trend.
An upper-level blocking pattern will allow temperatures to warm
into the upper 80s by the early part of the work week. Current NBM
percentiles are notably crunched considering how far out the
forecast is. Extreme Forecast Index and Shift of Tails indicate a
fairly good signal for a noteworthy warm event for southern
Missouri in early May. WPC Cluster Analysis indicates the next potential
for precipitation by Tuesday/Wednesday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1217 AM CDT Thu May 5 2022
Widespread thunderstorms will continue through tonight and into
Thursday morning. Additional isolated to scattered showers and
storms will be possible during the day Thursday before another
round of more widespread showers and storms moves in Thursday
evening into Thursday night.
&&
.HYDROLOGY...
Issued at 121 PM CDT Wed May 4 2022
A Flood Watch is in effect for much of our CWA into Thursday
afternoon as multiple rounds of rain will result in flooding
potential. WPC has issued a Moderate risk for excessive rainfall
across far SW Missouri and SE Kansas. The flood threat will
increase tonight as already-saturated areas will see another 1-2
inches of rainfall. A Flood Warning has been issued for the
Little Osage river near Horton, and the Marmaton in Nevada is
forecast to exceed flood stage Friday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through this afternoon for MOZ055-066>069-077>081-
088>096-101>105.
KS...Flood Watch through this afternoon for KSZ073-097-101.
&&
SHORT TERM...Didio
LONG TERM...Didio
AVIATION...Titus
HYDROLOGY...DidioHazardous weather outlook, May 4, 8:03 PM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 803 PM CDT Wed May 4 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 803 PM CDT Wed May 4 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Significant excessive rainfall risk DISCUSSION... Showers and thunderstorms will continue to impact southeast Kansas and the Missouri Ozarks through tonight. A strong thunderstorm or two are capable of becoming severe. Hail up to size of quarters and damaging wind gusts up to 60 mph are the primary hazards within the strongest thunderstorms. The flooding risk continues to increase the area given wet antecedent conditions. Any locations that receive training or repeated thunderstorms could receive significant flooding, including flash flooding. Numerous county roads and state highways could become flooded through late tonight and into Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Monday. Widespread flooding of roads and low lying areas could be ongoing heading into Thursday morning. By Thursday afternoon, the risk for severe thunderstorms will increase as a cold front approaches from the west. Damaging wind gusts and large hail are the primary hazards, but an isolated tornado is possible across southeast Missouri. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Perez
In the hours before
Special weather statement, May 4, 11:15 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
1115 PM CDT Wed May 4 2022
MOZ088-089-094-050500-
Jasper MO-Dade MO-Lawrence MO-
1115 PM CDT Wed May 4 2022
...Strong thunderstorms will impact portions of northwestern
Lawrence, northeastern Jasper and southern Dade Counties through
MIDNIGHT CDT...
At 1115 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Golden City to 8 miles northeast of
Sarcoxie. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stockton Lake... Greenfield...
Lockwood... Everton...
Avilla... South Greenfield...
Red Oak... Maple Grove...
Pennsboro... Dudenville...
Meinert...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3715 9411 3732 9420 3735 9410 3735 9409
3736 9408 3749 9374 3728 9363
TIME...MOT...LOC 0415Z 243DEG 33KT 3733 9410 3717 9404
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PerezLocal storm report, May 4, 11:19 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 ENE JOPLIN 37.09N 94.49W
05/04/2022 JASPER MO FIRE DEPT/RESCUE
LARGE TREE DOWN ON A PARKED CAR ON MCCONNELL
AVENUE. ALSO SEVERAL REPORTS OF TREE AND
SIGN DAMAGE THROUGHOUT THE CITY OF JOPLIN.
TIME ESTIMATED FROM RADAR.
&&
CKRLocal storm report, May 4, 11:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND DMG COLUMBUS 37.17N 94.84W
05/04/2022 CHEROKEE KS FIRE DEPT/RESCUE
NUMEROUS FLOODED ROADWAYS IN THE CITY OF
COLUMBUS AS WELL AS SEVERAL OF THE RURAL
AREAS OF CHEROKEE COUNTY.
&&
CKRLocal storm report, May 4, 11:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1136 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND DMG 3 SSW COMPETITION 37.44N 92.45W
05/04/2022 WRIGHT MO DEPT OF HIGHWAYS
HIGHWAY Z AT THE ELK CREEK LOW WATER
CROSSING IS CLOSED DUE TO WATER OVER THE
ROADWAY.
&&
CKRLocal storm report, May 4, 11:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM FLOOD 3 SSW COMPETITION 37.44N 92.45W
05/04/2022 WRIGHT MO DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
SSW COMPETITION TO A FLOOD REPORT. HIGHWAY Z
AT THE ELK CREEK LOW WATER CROSSING IS
CLOSED DUE TO WATER OVER THE ROADWAY.
&&
CKRLocal storm report, May 5, 12:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM FLOOD 4 SSE FORDLAND 37.10N 92.92W
05/04/2022 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY Z AT THE FINLEY CREEK LOW WATER
CROSSING IS CLOSED DUE TO WATER OVER THE
ROADWAY.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:12 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| May 4, 8:12 PM CDT | River Flood Warning | SGF | Bates, Vernon | 8 days |
| May 4, 8:12 PM CDT | River Flood Warning | SGF | St. Clair | 11 days |
| May 4, 9:39 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton | 6 hr |
| May 4, 9:55 PM CDT | River Flood Warning | SGF | Cedar | 3 days |
| May 4, 10:03 PM CDT | River Flood Warning | SGF | Pulaski | 67 hr |
| May 4, 10:03 PM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 4, 10:16 PM CDT | Special Weather Statement | SGF | Jasper | 44 min |
| May 4, 10:25 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 50 min |
| May 4, 10:43 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| May 4, 11:15 PM CDT | Special Weather Statement | SGF | Dade | 45 min |
| May 5, 12:06 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 101 min |
| May 5, 12:17 AM CDT | Flash Flood Warning | SGF | Greene, Polk | 6 hr |
| May 5, 12:46 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 62 min |
| May 5, 1:47 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Stone, Webster | 6 hr |
| May 5, 1:48 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| May 5, 2:12 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 6 hr |
| May 5, 2:49 AM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| May 5, 2:49 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| May 5, 2:49 AM CDT | River Flood Warning | SGF | McDonald | 47 hr |
| May 5, 3:26 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Laclede, Pulaski, Stone and 3 more | 3 hr |
| May 5, 3:35 AM CDT | Special Weather Statement | SGF | Ozark | 25 min |
| May 5, 3:44 AM CDT | Areal Flood Warning | SGF | Barton, Jasper, Newton | 7 hr |
| May 5, 3:53 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 4 hr |
| May 5, 4:32 AM CDT | Areal Flood Warning | SGF | Dade, Lawrence | 6 hr |
| May 5, 5:24 AM CDT | Areal Flood Warning | SGF | Douglas, Ozark, Taney, Wright | 7 hr |
| May 5, 6:21 AM CDT | Areal Flood Warning | SGF | Greene, Polk | 90 min |
| May 5, 6:33 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Laclede, Stone, Taney, Wright | 6 hr |
| May 5, 6:54 AM CDT | River Flood Warning | SGF | Christian, Stone | 48 hr |
| May 5, 6:54 AM CDT | River Flood Warning | SGF | Stone | 58 hr |
| May 5, 6:59 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 4 hr |
| May 5, 7:06 AM CDT | Areal Flood Warning | SGF | Howell, Texas | 27 hr |
| May 5, 7:34 AM CDT | River Flood Warning | SGF | Pulaski | 43 hr |
| May 5, 7:34 AM CDT | River Flood Warning | SGF | Laclede | 46 hr |
| May 5, 7:46 AM CDT | Areal Flood Warning | SGF | Camden, Christian, Dallas, Greene, Hickory, Laclede and 3 more | 26 hr |
| May 5, 8:43 AM CDT | Areal Flood Warning | SGF | Phelps, Pulaski | 25 hr |
| May 5, 10:37 AM CDT | River Flood Warning | SGF | Carter, Shannon | 59 hr |
| May 5, 10:52 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 23 hr |
| May 5, 11:38 AM CDT | River Flood Warning | SGF | Shannon | 11 hr |
| May 5, 11:59 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Wright | 22 hr |
| May 5, 6:37 PM CDT | Areal Flood Advisory | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 15 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.